that there s some swelling on the intestines. From 4-5 days, i m feeling pain and cramps in my stomach. The pain seems to rise above to the chest giving a feeling of pain in the chest. I m having Tab. Metrogyl400 ...
suffer from loose motion. Sometimes I have stomachpain & vomiting sensation. Today alone I had to go to toilet for more than 9 times. My doctor prescribed the following medicines: Metrogyl-400, morning, noon ...
was In pain with my stomach it felt like cramps I also had diarrhoea and this morning there was no food left in my stomach for me to be sick but When I needed to be sick I was throwing up like a yellow stub stance ...
-625 from last two days and 2 tabs each day. My stomach is paining hard, im facing diareia and my urine ...... And she has also gave me... Renitidine tabs. (150 mg) Diclofame sp Diecold tabs Metrogyl400 ...
My stomach has been hurting for almost a month I ve been on antibiotics for two weeks an I m still not getting better I have diarrhea an feel nauseous but never throw up only the whole left side of my stomach ...
on the depo shot i missed my appt it was jan 30. had unprotected sex, very gassy, diarrhea, have some stomachpain. i took 2 pregnancy tests, both negative.
diarrhea and stomachpain needs antibiotics and fluids. not pregnancy tests
Do you know what causes sharp stomachpains and diarrhea?
Thanks for writing in to us.
If it is a recent onset problem, infections of the gastrointestinal system including enteric fever (typhoid) need to be evaluated. Please consult your doctor and take treatment.
Hope this helps
What is treatment for bloating and stomachpain
Bloating stomach could be due to Indigestion.
I would suggest you take Gas-x tablets after meals 2 times a day for 1 week.